|HIV AND HEP C
Dec 3, 2001
hello i have a question i have hep c and hiv and am currently taking meds for my hiv and depression my viral load is under 50 which they say is undetecteble and my tcell is low about 245.i have been having alot of problems getting to sleep and i have been having diharea and abdominal pains all the time could this be cause od my meds or what can you give me some feed back? why am i feeling so run down ?the meds i am on are viramune and combiver and zoloft for the depression please give me some advice.
| Response from Dr. Boyle
Symptoms like you are describing are potential, but less common, side effects of the antiretrovirals you are on. It is possible you are experiencing some liver toxicity related to Viramune (nevirapine) - which hepatitis C may make more likely - or the nucleoside analogues, that you are suffering AZT-related anemia or that you are having problems with lactic acidosis. You should discuss these potential problems with your doctor and be throughly evaluated.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Get HIV From Sex With A Prostitute?
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Groin Pain After Breast Sucking Worried I Have HIV
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.